# SDR DALA13003623213

- Difficulty date: January 21, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 67,330 hours, 30,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD CABIN RT SIDE STRINGER 23 BETWEEN FR 20 TO 21 UPPER SURFACE WEB CORRODED.  REMOVED CORROSION IAW SRM 51-74-00.   REPLACED WEB IAW SRM 51-42-11.
